Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: question for phiddipus g_g_g_unit

Posted by phidippus on August 4, 2012, at 19:03:44

In reply to Re: question for phiddipus phidippus, posted by g_g_g_unit on August 4, 2012, at 8:55:35

An increase in Klonopin may or may not produce more impairment.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1022719]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1022287
URL: http://www.dr-bob.org/babble/20120803/msgs/1022719.html